# SDR SIMA20250421001

- Difficulty date: April 21, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N789SS
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 51,312 hours, 33,073 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA STATION EMERGENCY FLASHLIGHT IS NOT WORKING. REPLACED FWD FA FLASHLIGHT IAW AMM 33-51-01.WORKS GOOD..
